# SDR 37CA2025/02/2601

- Difficulty date: February 20, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N354LL
- Make and model: Agusta AW119MKII
- Aircraft serial: 14822
- Aircraft time: 5,241 hours, 14,699 cycles
- Engine: Pwa PT6B37A
- Engine time: 3,284 hours, 9,790 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 1090600711
- Part serial: 4957
- Condition: Defective
- Location: Fwd Engine
- Part time: 5,241 hours, 14,699 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

N1 TACHOMETER GENERATOR ERRATIC READINGS DURING START UP CAUSING A MIS-COMPARE P CAUTION MESSAGE.
